Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 612671, 10 pages
http://dx.doi.org/10.1155/2012/612671
Research Article

Some Matrix Transformations of Convex and Paranormed Sequence Spaces into the Spaces of Invariant Means

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 9 February 2012; Accepted 13 April 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 M. Mursaleen and S. A. Mohiuddine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We determine the necessary and sufficient conditions to characterize the matrices which transform convex sequences and Maddox sequences into 𝑉 𝜎 ( 𝜃 ) and 𝑉 𝜎 ( 𝜃 ) .